×

Found 16 Documents (Results 1–16)

100
MathJax

On dynamical solution of equations in Banach spaces. (English. Russian original) Zbl 0928.47005

Proc. Steklov Inst. Math. 220, 192-206 (1998); translation from Tr. Mat. Inst. Steklova 220, 195-209 (1998).
MSC:  47A50 91A23
PDF BibTeX XML Cite

Numerical solution of two-dimensional differential games. Preprint. (Chislennoe reshenie differentsial’nykh igr na ploskosti. Preprint.) (Russian) Zbl 0864.90146

Ekaterinburg: Rossijskaya Akademiya Nauk, Ural’skoe Otdelenie. Institut Matematiki i Mekhaniki, 78 p. (1995).
MSC:  91A23
PDF BibTeX XML Cite

Ellipsoidal methods in time-optimal control. (English) Zbl 0867.90144

Kurzhanski, Alexander B. et al., Modeling techniques for uncertain systems. Proceedings of a conference held in Sopron, Hungary, July 6-10, 1992. Boston, MA: Birkhäuser. Prog. Syst. Control Theory. 18, 263-275 (1994).
MSC:  91A24 91A23 91A05
PDF BibTeX XML Cite

On a method of group pursuit according to the position. (Russian) Zbl 0763.90115

Control problems and some problems in nonsmooth optimization, Collect. Sci. Works, Sverdlovsk, 23-31 (1990).
MSC:  91A24 91A23 91A05
PDF BibTeX XML Cite

Game-theoretical control problems. Transl. from the Russian by Samuel Kotz. (English) Zbl 0649.90101

Springer Series in Soviet Mathematics. New York etc.: Springer-Verlag. XI, 517 p.; DM 248.00 (1988).
Reviewer: E.Al’brekht
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification